# SDR DALA1150381602

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 58,965 hours, 8,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 1 THROUGH 6 ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
